Multivariate logistic regression for familial aggregation of two disorders. I. Development of models and methods

Hudson, James I., Laird, Nan M., Betensky, Rebecca A. . American Journal of Epidemiology 2001. 153 (5) :500-505

Locate this article in:

Bibtex

@article{CIS-170045,
  Author = {Hudson, James I. and Laird, Nan M. and Betensky, Rebecca A.},
  Title = {Multivariate logistic regression for familial aggregation of two disorders. I. Development of models and methods},
  Journal = {American Journal of Epidemiology},
  Volume = {153},
  Number = {5},
  Year = {2001},
  Pages = {500--505},
  Keywords = {Logistic models, Generalized estimating equation, family characteristics}
}

Similar articles